# SDR P5CA9700789

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Plates
- Condition: Rusted
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 ALL DOOR GUIDE ARM CAM PLATES RUSTED.  CLEANED PER BOEING SRM 51-10-01.
